# SDR 2003F00604

- Difficulty date: August 10, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Skid
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF WITH THE LANDING GEAR RETRACTED THE TAIL SKID REMAINED EXTENDED, RETURNED TO MIAMI DUMPED 15000 LBS OF FUEL AND LANDED WITHOUT INCIDENT.  CHECKED TAIL SKIN OPERATION AFTER CHECKING AREA AROUND TAIL SKIN FOR OBSTRUCTION PER MM 32-30-0 AND 32-00-11 WITH THE GEAR PINNED OPERATION WAS NORMAL AND A/C WAS RETURNED TO SERVICE WITH NOR FURTHER INCIDENT.  (M)
